New orthogonality relations for the Hermite polynomials and related Hilbert spaces

S.J.L. Eijndhoven, van, J.L.H. Meyers

Research output: Contribution to journalArticleAcademicpeer-review

34 Citations (Scopus)
1 Downloads (Pure)

Abstract

No displayable abstract.
Original languageEnglish
Pages (from-to)89-98
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume146
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint Dive into the research topics of 'New orthogonality relations for the Hermite polynomials and related Hilbert spaces'. Together they form a unique fingerprint.

Cite this